# SDR DALA2019080804643

- Difficulty date: March 27, 2018
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 76,804 hours, 14,547 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDGE MAIN FLAP #3 HINGE O/B FITTING CRACKED, REPLACE HINGE FITTING ASSEMBLY PER EM 5750-01116. SECTION 03.
